MAUDE Adverse Event Report: HAMILTON MEDICAL AG FLOW SENSOR

HAMILTON MEDICAL AG FLOW SENSOR
Model Number 155500
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).
 
Event or Problem Description
The following was reported to hamiton medical ag: customer reports:- we've had an issues with the neo flow sensors used on our g5's in cicu over the weekend.A couple have split in the same position after a short period of time, which affected the vented patients.Affect on patient is unknown.No further information received so far.No patient harm or consequences.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).Follow-up 1 - corrected information: **udi related data quality updates only** field d4 was updated with full udi information.Updated fields: b4, d1, d2a, d2b, d4, d10, g4, g6, h2, h4, h5, h8, h11.
 
Event or Problem Description
 
Event or Problem Description
The following was reported to hamilton medical ag: customer reports: we've had an issues with the neo flow sensors used on our g5's in cicu over the weekend.A couple have split in the same position after a short period of time, which affected the vented patients.Affect on patient is unknown.No further information received so far.No patient harm or consequences.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).Follow-up 1 - corrected information: field d4 was updated with full udi information.A detailed investigation was performed by an expert from the technical service: during ventilation of a patient the flow sensor cracked.Subsequently, the flow sensor needed to be replaced.The cracks in the outer shell of the patient side housing of the neonatal flow sensor were caused by mechanical stress-cracking due to one of the connecting counterparts not being within the tolerances according to iso 5356-1.The hamilton neonatal flow sensor is manufactured according to iso 5356-1, but hamilton medical cannot guarantee that connected components are also hamilton medical products and comply with the iso standard.The device itself worked as intended.In consequence (correction) the affected flow sensors were replaced.No harm to patient, user or third party person was reported.The issue is not likely to be serious to public health but has potential to cause a delay in treatment or an intervention, if it were to recur during the use with a patient.Therefore, the event has been deemed to be a reportable event.

Brand Name
FLOW SENSOR
Common Device Name
FLOW SENSOR
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
christof mueller
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key19080543
Report Number3001421318-2024-00885
Device Sequence Number6271896
Product Code BYX
UDI-Device Identifier17630002801369
UDI-Public(01)17630002801369(10)GHH048(11)200923(17)250923(240)155500
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number155500
Device Catalogue Number155500
Device Lot NumberGHH048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer02/15/2024
02/15/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date11/26/2024
03/19/2025
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOW SENSOR NEO SINGLE USE, PART NR 155500, GHH048; HAMILTON-G5 VENTILATOR; HAMILTON-G5 VENTILATOR
Patient SexUnknown